Alert archive / Louisiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 177, NWS Jackson, MS

April 22, 2020Catahoula Parish, Franklin Parish, Tensas Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Apr 22, 2020, 7:37 PM CDT for Catahoula Parish, Franklin Parish, Tensas Parish, Louisiana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 22, 2020, 7:37 PM CDT (00:37 UTC)
Expired
Apr 22, 2020, 8:15 PM CDT
In force
38 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Catahoula Parish, LA, Franklin Parish, LA, Tensas Parish, LA

The radar

The Ft Polk radar (KPOE), 155 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.6 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2020-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2355 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2020-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2355 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
548 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
4.7
Supercell composite
15.7

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 7:32 PM CDT, 5 minutes earlier.

Area forecast discussion, Apr 22, 7:32 PM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
732 PM CDT Wed Apr 22 2020

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
Showers and thunderstorms continue across much of Central MS this
evening. Short break in HBG/PIB for now, with further convection
back to the west. Lowering ceilings and gusty winds out of the
south/southeast continue as a surface low deepens over AR tonight.
Much of the forecast will be dominated by intermittent showers and
thunderstorms through the night. Eventual clearing from west to
east later tomorrow morning, and winds coming around to more
westerly behind the cold front by midday.

&&

.DISCUSSION...
Through Thursday...

Severe weather is still expected this evening into the overnight
hours. Rain and embedded thunderstorms continue to overspread
across the region this evening. This comes as a shortwave trough
swings across the region and a deepening surface low that tracks
from Oklahoma to ARK/MO. As this occurs, the warm front that is
located across the southwest part of the forecast area will lift
north. This will bring moisture into the forecast area through the
evening into tonight. Initially, some of these storms will be
elevated in advance of the warm front with hail being the main
concern. As the evening progresses, all hazards will be possible
as a combination of discrete cells and a QLCS should move into the
western portions of the CWA later tonight. Strong shear,
sufficient instability will be in place across the area as well as
300 to 500 m2/s2 helicity. This will promote tornado potential
including the possibility for a strong tornado to occur. After
around midnight or so, more of a QLCS should develop and move east
through daybreak. We did locally expand the enhanced risk for
storms across some portion of the central part of the CWA but the
further south you go, there is some capping that may limit
storms/intensity though severe weather remains possible there.

On top of severe potential, there remains a decent flooding risk.
As grounds are saturated from recent rainfall, PW values increase
to around 1.7-2 inches and several rounds of storms could move
over the same location, the flash flood watch has been expanded
across the area. Two to four inches of rain are possible in these
locations with locally higher amounts possible.

As if that wasn't enough, there remains some potential for a wake
low to develop within the stratiform rain area behind the area of
storms. This will bring gusty winds sustained 20-25 mph and gusts
to near 40 mph.

The front will move through the region on Thursday. Some hi-res
models indicate that there could be additional redevelopment in
the afternoon as this occurs. Al storm activity should be out of
the forecast area by late tomorrow afternoon. /28/

Friday through Next Week...

Friday will begin with some pretty good weather with temperatures
climbing into the lower 80s across the entire region. By Friday
evening, southerly flow will begin to increase as a disturbance
associated with a shortwave trough tracks its way across the MS
Valley. Different global models agree in regards to timing(though we
are a couple days away and timing could change)bringing in
showers/storms by late Friday night into early Saturday morning.
However, a shower or 2 can't be ruled out early Friday evening. Even
though the atmosphere doesn't support a very moist airmass Friday,
the mesoscale dynamics are there. With an approaching cold front,
possible 30-40kts of midlevel shear, dewpoints in the 60s, combined
with instability(MUCAPE 800-1500J/kg), storms have the potential to
become strong to severe especially east of I-55. A 'Marginal' risk
will be displayed in the HWO. The main risk will be damaging winds
and hail.

By Saturday early morning, showers and a possible storm will
continue to linger but by late morning, going into the afternoon
hours, everything should be east of the ArkLaMiss. The rest of the
weekend will be dry and quiet conditions will prevail through the
beginning half of the next working week. High temperatures will
range from the mid to upper 70s Saturday and Sunday and start to
warm into the 80s next week./JNE/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       65  80  57  83 /  99  33   1   0
Meridian      64  82  56  83 /  93  75   4   0
Vicksburg     66  79  57  83 /  84  14   0   1
Hattiesburg   66  82  57  85 /  80  64   5   0
Natchez       66  80  57  83 /  81  18   0   0
Greenville    63  74  57  78 /  97  16   1   6
Greenwood     62  75  55  79 /  99  45   2   3

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Thursday morning for MSZ018-019-
     025>059.

LA...Flash Flood Watch through Thursday morning for LAZ007>009-015-
     016-023>025.

AR...Flash Flood Watch through Thursday morning for ARZ074-075.

&&

HJS
Hazardous weather outlook, Apr 22, 5:31 PM CDT, 2 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
531 PM CDT Wed Apr 22 2020

ARZ074-075-LAZ007>009-015-016-023>025-MSZ034-035-040>043-047>059-
232245-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Washington-Humphreys-
Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin-Scott-
Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-
Jefferson-
531 PM CDT Wed Apr 22 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, northwest
Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight through Thursday

FLOODING
THREAT...Elevated
TIMING...Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Tonight

Severe thunderstorms are likely and tornadoes are possible
tonight. Some tornadoes could be strong. Some thunderstorms may
produce damaging winds up to 70 mph and large hail up to golf ball
size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight, areas of flash flooding likely and some roads could be
flooded or closed. Some structures may be potentially threatened
by high water. Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Tonight, weak trees and limbs may break and fall due to sustained
winds up to 25 mph and wind gusts around 35 mph. High profile
vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Isolated severe thunderstorms are possible for extreme
southeast Arkansas, portions of northeast Mississippi,
portions of northeast Louisiana, portions of central
Mississippi, portions of west central Mississippi, northwest
Mississippi, and north central Mississippi on Friday night.

(https://www.weather.gov/images/jan/graphicast/5.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Friday
night and tonight through Thursday.

MSZ018-019-025>033-036>039-044>046-232245-
Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-
Lowndes-Choctaw-Oktibbeha-Holmes-Attala-Winston-Noxubee-Leake-
Neshoba-Kemper-
531 PM CDT Wed Apr 22 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and north central
Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight through Thursday

FLOODING
THREAT...Elevated
TIMING...Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Tonight

Severe thunderstorms and tornadoes are possible tonight into
tomorrow. Some thunderstorms could produce damaging winds to 60
mph and hail at least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight, areas of flash flooding likely and some roads could be
flooded or closed. Some structures may be potentially threatened
by high water. Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Tonight, weak trees and limbs may break and fall due to sustained
winds up to 25 mph and wind gusts around 35 mph. High profile
vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Isolated severe thunderstorms are possible for extreme
southeast Arkansas, portions of northeast Mississippi,
portions of northeast Louisiana, portions of central
Mississippi, portions of west central Mississippi, northwest
Mississippi, and north central Mississippi on Friday night.

(https://www.weather.gov/images/jan/graphicast/5.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Friday
night and tonight through Thursday.

LAZ026-MSZ060>066-232245-
Concordia-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-
Covington-Jones-
531 PM CDT Wed Apr 22 2020

This hazardous weather outlook is for portions of northeast
Louisiana, and south central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Tonight through Thursday

FLOODING
THREAT...Limited
TIMING...Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Tonight

Severe thunderstorms are likely and tornadoes are possible
tonight. Some tornadoes could be strong. Some thunderstorms may
produce damaging winds up to 70 mph and large hail up to golf ball
size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible, particularly in low lying
and urban areas. Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Tonight, weak trees and limbs may break and fall due to sustained
winds up to 25 mph and wind gusts around 35 mph. High profile
vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Thursday.

MSZ072>074-232245-
Marion-Lamar-Forrest-
531 PM CDT Wed Apr 22 2020

This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight through Thursday

FLOODING
THREAT...Limited
TIMING...Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Tonight

Severe thunderstorms and tornadoes are possible tonight into
tomorrow. Some thunderstorms could produce damaging winds to 60
mph and hail at least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible, particularly in low lying
and urban areas. Minor river flooding is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Tonight, weak trees and limbs may break and fall due to sustained
winds up to 25 mph and wind gusts around 35 mph. High profile
vehicles could also be affected.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Thursday.

28

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

*NON-THUNDERSTORM WINDS*
Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph
 or greater.
Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph.
Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph.
Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Apr 22, 6:12 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Jackson MS
612 PM CDT Wed Apr 22 2020

LAZ024-026-230015-
Concordia LA-Catahoula LA-
612 PM CDT Wed Apr 22 2020

...STRONG THUNDERSTORMS WILL AFFECT CONCORDIA AND CATAHOULA PARISHES
THROUGH 715 PM CDT...

At 610 PM CDT, Meteorologists were tracking a cluster of
thunderstorms producing frequent lightning and very heavy rain over
Mayna, or near Larto, moving east at 35 mph.

Torrential rainfall is occurring with these storms, and may lead to
localized flooding.

Locations impacted include...
Natchez, Vidalia, Ferriday, Larto, Monterey, Jonesville, Clayton,
Acme, New Era, Wildsville, Slocum, Spokane, Archie, Mayna, West
Ferriday, Deer Park, Walters, Frogmore and Ridgecrest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3163 9201 3176 9155 3175 9138 3162 9140
      3165 9150 3162 9152 3159 9149 3159 9140
      3152 9152 3137 9147 3136 9148 3143 9154
      3141 9158 3129 9151 3123 9180 3130 9193
      3123 9192 3123 9200
TIME...MOT...LOC 2310Z 252DEG 29KT 3141 9187

DL
Local storm report, Apr 22, 7:34 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
734 PM CDT WED APR 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TSTM WND DMG     DEER PARK               31.41N 91.58W
04/22/2020                   CONCORDIA          LA   LAW ENFORCEMENT

            A COUPLE OF TREES WERE BLOWN DOWN, INCLUDING
            1 ON HIGHWAY 15 NEAR DEER PARK.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 8:10 PM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Jefferson, Warren65 min
Apr 22, 8:58 PM CDTWind AdvisoryJANBolivar, Carroll, Grenada, Holmes, Humphreys, Leflore and 3 more8 hr
Apr 22, 9:02 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Simpson42 min
Apr 22, 9:22 PM CDTSpecial Weather StatementJANJefferson38 min
Apr 22, 9:30 PM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Jefferson45 min
Apr 22, 9:53 PM CDTTornado Warning Tornado observedJANAdams67 min
Apr 22, 9:58 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Jefferson, Lincoln47 min
Apr 22, 10:21 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence, Simpson54 min
Apr 22, 10:29 PM CDTTornado Warning Tornado observedJANAdams, Franklin32 min
Apr 22, 10:56 PM CDTSpecial Weather StatementJANWashington34 min
Apr 22, 11:06 PM CDTSpecial Weather StatementJANCovington24 min
Apr 22, 11:09 PM CDTSpecial Weather StatementJANJefferson51 min
Apr 22, 11:12 PM CDTSevere Thunderstorm WarningJANCovington, Jones51 min
Apr 22, 11:23 PM CDTSevere Thunderstorm WarningJANSunflower, Washington37 min
Apr 22, 11:38 PM CDTSpecial Weather StatementJANJasper52 min
Apr 22, 11:49 PM CDTSevere Thunderstorm WarningJANGrenada, Leflore22 min
Apr 23, 12:33 AM CDTSevere Thunderstorm WarningJANClaiborne42 min
Apr 23, 12:34 AM CDTSpecial Weather StatementJANRankin41 min
Apr 23, 12:35 AM CDTSevere Thunderstorm WarningJANHinds, Warren55 min
Apr 23, 12:38 AM CDTFlash Flood WarningJANWarren3 hr
Apr 23, 12:43 AM CDTSevere Thunderstorm WarningJANRankin, Simpson, Smith51 min
Apr 23, 1:14 AM CDTSpecial Weather StatementJANHinds, Rankin46 min
Apr 23, 1:16 AM CDTFlash Flood WarningJANHinds, Madison, Rankin3 hr
Apr 23, 1:25 AM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton36 min
Apr 23, 1:32 AM CDTFlash Flood WarningJANAdams3 hr
Apr 23, 1:33 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson, Smith57 min
Apr 23, 2:02 AM CDTTornado Warning Tornado observedJANRankin28 min
Apr 23, 2:12 AM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson31 min
Apr 23, 2:16 AM CDTFlash Flood WarningJANRankin, Scott, Smith3 hr
Apr 23, 2:21 AM CDTFlash Flood WarningJANClaiborne, Copiah, Jefferson, Simpson3 hr
Apr 23, 2:21 AM CDTSevere Thunderstorm WarningJANJasper, Newton, Rankin, Scott, Smith54 min
Apr 23, 3:09 AM CDTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton40 min
Apr 23, 3:28 AM CDTFlash Flood WarningJANClarke, Jasper, Lauderdale, Newton, Simpson, Smith3 hr
Apr 23, 3:45 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar, Lawrence, Marion48 min
Apr 23, 3:57 AM CDTTornado WarningJANCovington, Jefferson Davis, Lamar, Marion31 min
Apr 23, 4:02 AM CDTSevere Thunderstorm WarningJANCovington, Jasper, Jones, Smith43 min
Apr 23, 4:04 AM CDTFlash Flood Warning Considerable damage threatJANHinds, Madison, Rankin4 hr
Apr 23, 4:21 AM CDTTornado WarningJANClarke, Jasper, Jones39 min
Apr 23, 4:30 AM CDTFlash Flood WarningJANOktibbeha3 hr
Apr 23, 8:23 AM CDTAreal Flood WarningJANHinds, Rankin5 hr
Apr 23, 9:45 AM CDTRiver Flood WarningJANSimpson59 hr
Apr 23, 9:58 AM CDTRiver Flood WarningJANJones4 days
Apr 23, 1:39 PM CDTSpecial Weather StatementJANKemper36 min
Apr 23, 1:48 PM CDTSevere Thunderstorm WarningJANKemper29 min
Apr 23, 2:34 PM CDTSpecial Weather StatementJANJefferson Davis41 min
Apr 23, 3:07 PM CDTSpecial Weather StatementJANLauderdale53 min
Apr 23, 3:13 PM CDTSpecial Weather StatementJANJones62 min
Apr 23, 3:29 PM CDTSevere Thunderstorm WarningJANJones46 min
Apr 23, 3:32 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale28 min
Apr 23, 4:06 PM CDTSpecial Weather StatementJANClarke24 min
Apr 22, 11:06 PM CDTSevere Thunderstorm WarningJANFranklin, Richland54 min
Apr 22, 11:49 PM CDTSevere Thunderstorm WarningJANCatahoula, Franklin, Tensas56 min
Apr 22, 11:52 PM CDTSevere Thunderstorm WarningJANFranklin, Madison53 min
Apr 23, 1:18 AM CDTFlash Flood WarningJANFranklin, Tensas3 hr
Apr 23, 10:01 AM CDTRiver Flood WarningJANTensas51 hr
Apr 23, 10:01 AM CDTRiver Flood WarningJANFranklin3 days

Nearby

Severe Thunderstorm Warnings in Louisiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.